# SDR P5CA0501366

- Difficulty date: June 16, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 61,332 hours, 11,738 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Broken
- Location: Warning Horn
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED STAB TRIM GREEN BAND AMBER LIGHT ON PILOT’S CENTER PANEL AND GREEN BAND LIGHT ON CONTROL STAND.  CAME ON AFTER APL NOSE UP SELECTED.  ACCORDING TO WEIGHT AND BALANCE CALCULATION.  NO TAKEOFF WARNING HORN WITH FLAPS 20 DEGREES.  FOUND BROKEN WIRE ADJACENT TO CONNECTOR D8113.  REPAIRED BROKEN WIRE PER MM 20-10-13, INDICATION NORMAL.
